# SDR REXA2016032500478

- Difficulty date: March 25, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 CLIP LBL 36 IS CRACKED.  REPAIRED SECTION OF INTERCOSTAL AT FS 484, LBL 36 IAW REO 601R-53-41-059 REVISION B.
